# SDR AALA202409046368

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 36,571 hours, 15,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 4L DOOR SHOWED UNARMED IN FLIGHT. FA TOUCHED HANDLE AND IT ARMED. SHOWED UNARMED AGAIN ON SECOND LEG. SUSPECT SENSOR. FOUND FWD SEAL LOOSE (AALA202409046368) AND STRAPS UNDER 4L LOOSE (AALA202409049786). RESTOWED AS REQUIRED. OP'S CHECK OF DOOR ARMING/DISARMING IAW AMM 52-22-00 SHOWED NO FAULTS. F/A WORKING AFT GALLEY WAS SATISFIED WITH ARMED HANDLE OPERATION.
